BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2007 >
Volume 1 Number 4 >

Please use this identifier to cite or link to this item:

Title: Solving Differential Equations by Parallel Laplace Method with Assured Accuracy
Authors: Malaschonok, Natasha
Keywords: Laplace Transform
Parallel Algorithm
Systems Of Di Erential Equations
Polynomials Of Exponents
Partial Fractions
Systems Of Linear Equations
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 1, No 4, (2007), 387p-402p
Abstract: We produce a parallel algorithm realizing the Laplace transform method for the symbolic solving of differential equations. In this paper we consider systems of ordinary linear differential equations with constant coefficients, nonzero initial conditions and right-hand parts reduced to sums of exponents with polynomial coefficients.
Description: The paper has been presented at the 12th International Conference on Applications of Computer Algebra, Varna, Bulgaria, June, 2006
ISSN: 1312-6555
Appears in Collections:Volume 1 Number 4

Files in This Item:

File Description SizeFormat
sjc011-vol1-num4-2007.pdf144.41 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License